I have not slept a full night for 2 1/2 years. Night sweats lasting up to a hour wake me two or three times. They can turn into intense chills especially in the back. I have hot spells i theday now. Have to remove my shirt. I an 84, Cad - one stent, hypothyroid under control, Xanax.50 for GAD. Anyone with experience please?
20 Jan 2013
YES, Neurontin helps with Night sweats & Hot Flashes... I have been on Neurontin for about 15yrs& prescribed to me for that Specific use. I had a total hysterectomy & I cannot take any hormone replacement drugs then finally a Dr. prescribed Neurontin to me & it works Awesome.
The thing is with Neurontin they have to start you out on a Low dose for the first
4 Weeks... Then if that dose dies not take care of your problem they will slowly increase your dosage up to where you need it to work with You.
So I hope you get some relief as Hot flashes & Night sweats are Miserable & will Definitely keep you up all night throwing the covers off & then covering back up due to the sweat makes you cold... Been there & I wish you luck. But make sure you let your Dr. know if the level you are taking is Not working. Kathy
20 Jan 2013
That's news to me. I'd hate to know what a night would be like if I wasn't on it. I wake up soaking wet several nights a week. I have severe hot flashes, at least 2 a day. I've been on gabapentin for about 8 yrs and I haven't noticed any difference since before I was put on it.
20 Jan 2013
It's possible that it can help you with night sweats. It really all depends on how you personally respond to the medication and the source of the sweats. If it's neurological in origin, then it should help. My mom has been on Neurontin for YEARS and she apparently went through the whole menopause cycle without even knowing it because the Neurontin prevented her from experiencing the worst menopause symptoms! I take Neurontin too (we both have fibromyalgia) and if I miss a dose, my body temperature doesn't gauge itself right and my nerve endings go into overdrive.
6 Feb 2014
Has anyone started GETTING night sweats after starting Nuerotin? I used to have night sweats for ten years while being on anti-depressants, and I just recently started Nuerontin and I began getting night sweats again. I am taking 300mg morning and night. I haven't been able to increase my dose yet because I feel really tired and "stoned" during the day on it.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was started out at 150mg a day and things were going ok. I was upped to 300mg and now I have bed drenching night sweats and wake up every hour on ...
4 answers • 20 May 2011
My pharmacist and md recommended application at night. I sleep without a shirt. I sometimes have night sweats. Do I need to start sleeping in a shirt ...
0 answers • 8 Nov 2013
... reduce night sweats, hot flashes and vaginal discomfort. How long does it take before I begin feeling results? My night sweats have actually ...
1 answer • 17 Jun 2014
I am currently on 150mg of Effexor. Overall I am very happy with my progress but the only problem I have is that I have terrible nightsweats. The ...
4 answers • 26 Jun 2014
had both night sweats and day time sweats several times a day since starting Rogaine. Had very little new hair growth, just some peach fuzz after 5 ...
0 answers • 29 Jul 2014